Some Characterizations of Semi-Invariant Submanifolds of Golden Riemannian Manifolds


GÖK M. , KELEŞ S., KILIÇ E.

MATHEMATICS, vol.7, no.12, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 12
  • Publication Date: 2019
  • Doi Number: 10.3390/math7121209
  • Title of Journal : MATHEMATICS

Abstract

In this paper, we study some characterizations for any submanifold of a golden Riemannian manifold to be semi-invariant in terms of canonical structures on the submanifold, induced by the golden structure of the ambient manifold. Besides, we determine forms of the distributions involved in the characterizations of a semi-invariant submanifold on both its tangent and normal bundles.